Pacific Journal of Mathematics

Correction to: ``Maximal algebras and a theorem of Radó''.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 19, Number 3 (1966), 587.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993728

Mathematical Reviews number (MathSciNet)
MR0201997

Zentralblatt MATH identifier
0144.37503

Subjects
Primary: 46.55

Citation

Glicksberg, I. Correction to: ``Maximal algebras and a theorem of Radó''. Pacific J. Math. 19 (1966), no. 3, 587. https://projecteuclid.org/euclid.pjm/1102993728


Export citation

See also

  • Orig : I. Glicksberg. Maximal algebras and a theorem of Radó. Pacific Journal of Mathematics volume 14, issue 3, (1964), pp. 919-941.